A Short Proof of the Ando-Krieger Theorem.

Jacobus J. Grobler

Mathematische Zeitschrift (1980)

  • Volume: 174, page 61-62
  • ISSN: 0025-5874; 1432-1823

How to cite


Grobler, Jacobus J.. "A Short Proof of the Ando-Krieger Theorem.." Mathematische Zeitschrift 174 (1980): 61-62. <http://eudml.org/doc/172995>.

author = {Grobler, Jacobus J.},
journal = {Mathematische Zeitschrift},
keywords = {Ando-Krieger theorem; positive kernel operator},
language = {eng},
pages = {61-62},
title = {A Short Proof of the Ando-Krieger Theorem.},
url = {http://eudml.org/doc/172995},
volume = {174},
year = {1980},

AU - Grobler, Jacobus J.
TI - A Short Proof of the Ando-Krieger Theorem.
JO - Mathematische Zeitschrift
PY - 1980
VL - 174
SP - 61
EP - 62
LA - eng
KW - Ando-Krieger theorem; positive kernel operator
UR - http://eudml.org/doc/172995
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.